# SDR SWAA064988

- Difficulty date: December 18, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 71,457 hours, 41,034 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Bs 380 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND SHEAR TIE CRACKED AT BS 380, STR 16L.  REPAIRED SHEAR TIE PER SRM.
